# SDR COMA0660448

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 18,444 hours, 16,929 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356102310
- Condition: Faulty
- Location: Aft E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT , RECEIVED A LT 14TH STAGE DUCT WARNING MESSAGE, FLIGHT RETURNED TO DEPARTURE.  REPLACED SEGMENTS OF THE LT 14TH STAGE DUCT HEAT SENSING ELEMENTS.
